# SDR SWAA2023011016125

- Difficulty date: September 21, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 665-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE DECK SHEAR TIE AT STA 665 TO 669 RBL 65 TO RBL 70 WL 202 HAS AREA OF CORROSION.   REMOVED CORROSION IAW SRM 51-10-02-0G-0; EVALUATED MATERIAL LOSS - ORIGINAL THICKNESS .063'; LOSS OF .006'; REMAINING .057'.  NO ALLOWABLE MATERIAL LOSS LIMITS. RECEIVED -8 SHEAR TIE ON BACKSHOP W/O# 44141-0000-0001.   TRIMMED; LOCATED AND DRILLED SHEAR TIE IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED SHEAR TIE IAW  AMM 51-21-41-370-801, AND 51-21-72-370-804.
